MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO SP 3F SL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO SP 3F SL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by the customer that 3fr peel away sheath unable to thread through tissue despite no issue with inner dilator.Noted to have ridges on end of sheath.Used 3.5fr cook picc peel away.No problems with product.Remainder of procedure completed without incident.(b)(6)2023 additional information provided: it was reported by the customer "no prior medical history; diagnosis new cerebral mass.Picc needed for lab monitoring and chemotherapy.Event did not involve an urgent/life threatening situation.No negative outcome to patient.Procedure took longer to complete as two separate kits needed to be opened in order to get peel away sheath needed for procedure.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficult inserting the microintroducer is confirmed but the exact cause remains unknown.One 4.5 fr microez microintroducer and one non-bd 3.5 fr microintroducer were returned for evaluation.Blood residue and evidence of use was noted on the devices.Deformation was noted on the distal end of the grey sheath.Microscopic inspection of the deformed region revealed inward bunching of the sheath.Evidence of a sheath tip taper was observed.While the event could be confirmed based on the state of the observed sample, there was insufficient evidence to confirm the root cause of that event.
 
Event or Problem Description
It was reported by the customer that 3fr peel away sheath unable to thread through tissue despite no issue with inner dilator.Noted to have ridges on end of sheath.Used 3.5fr cook picc peel away.No problems with product.Remainder of procedure completed without incident.07/06/2023 additional information provided: it was reported by the customer "no prior medical history; diagnosis new cerebral mass.Picc needed for lab monitoring and chemotherapy.Event did not involve an urgent/life threatening situation.No negative outcome to patient.Procedure took longer to complete as two separate kits needed to be opened in order to get peel away sheath needed for procedure.".

Brand Name
DOT PROV SOLO SP 3F SL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17313289
Report Number3006260740-2023-02939
Device Sequence Number15009176
Product Code LJS
UDI-Device Identifier00801741134135
UDI-Public(01)00801741134135
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue NumberS1193108PD
Device Lot NumberREGZ0072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient SexFemale
Patient Weight25 KG